# SDR AALA20101102TUL10

- Difficulty date: November 2, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 64,199 hours, 33,685 cycles
- Engine: Pwa JT8D217
- Engine time: 11,543 hours, 6,285 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

MEX - CREW REPORTED RIGHT ENGINE COMPRESSOR STALL ON DEPARTURE.  RIGHT ENGINE SHUTDOWN IN FLIGHT (SINGLE ENGINE TIME 17 MINUTES).  EMERGENCY DECLARED RETURNED MWX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  RIGHT TURBINE CONTAINED FAILURE.  REPLACED RIGHT ENGINE AT MEX ON 11/04/2010.  SYSTEM GROUND CHECK NORMAL OPERATION.
